Table of Contents


Khalid Ebadullah
Generalized σ-convergent difference sequence spaces defined by Orlicz function
J. Math. Comput. Sci., 8 (2018), 304-317
PDF

Ayub Khan, Dinesh Khattar, Neha Agrawal
Synchronization between two non identical fractional order hyperchaotic systems
J. Math. Comput. Sci., 8 (2018), 318-330
PDF

Sukran Uygun, Aydan Zorcelik
Bivariate Jacobsthal and bivariate Jacobsthal-Lucas matrix polynomial sequences
J. Math. Comput. Sci., 8 (2018), 331-344
PDF

M. Anis
On positive permutation braid motivated by a pump-modulated ND-doped fiber laser
J. Math. Comput. Sci., 8 (2018), 345-352
PDF

Md. Saiful Islam, Md. Sahadat Hossain, Md. Asaduzzaman
Level separation on intuitionistic fuzzy T2 spaces
J. Math. Comput. Sci., 8 (2018), 353-372
PDF

Azizul Hasan
Numerical computation of some iterative techniques for solving system of linear equations of multivariable
J. Math. Comput. Sci., 8 (2018), 373-393
PDF

Saher Manaseer, Afnan Alawneh
Fairness based on backoff algorithms for enhancing manets performance: a comprehensive review
J. Math. Comput. Sci., 8 (2018), 394-420
PDF

Amine EL Koufi, Jihad Adnani, Abdelkrim Bennar, Noura Yousfi
Dynamical behaviors of a stochastic SIRS epidemic model
J. Math. Comput. Sci., 8 (2018), 421-436
PDF

A.A. Ramadan, Yong Chan Kim
Alexandroff L-fuzzy topological spaces and reflexive L-fuzzy relations
J. Math. Comput. Sci., 8 (2018), 437-453
PDF

Sushil Kumar, Rajendra Prasad
Pointwise slant submersions from Sasakian manifolds
J. Math. Comput. Sci., 8 (2018), 454-466
PDF



 

Copyright ©2022 JMCS